Decapeptyl , panic attacks, 1 month injection

Hey, I got the injection on the 3rd of February and started kliofem hrt on the 4th. For the first 2 weeks I was an anxious mess, constant panic attacks and I'm ashamed to say very suicidal :/ after going to the hospital 6 times begging to see the gynae ( I was refused ) I was treated as someone with mental health and advised to sedate myself with strong diazapam till the injection wore off.

After seeing several gps i seen a very sympathetic one and I was eventually advised to come off the hrt and that has lowered my anxiety.

Since the jab I've not been able to eat and I'm barely making it though the day with enough energy to get to the bathroom.

I'm now on day 15 and I know I've another 13 days to go and I don't know how il get through it. Will this wear off quicker than the 4 weeks they say it last's for ?

This was initially for pmdd symptoms but I'd take those any day over this constant feeling ivery had since the jab

5 Replies

oldestnewest
  • I should add I'm still taking panic attacks but I'm not in the desperate state I was the first 2 weeks. I'm also bleeding now I have stopped the hrt. Hoping this really will get better soon

  • Hi I hope it improves for you soon. Its good you can be reflective it is the medicine. It sounds like something to be ridden out.

    I can't advise on timeframe as I've never tried this medicine. I can relate though, I had a bad reaction to 'gabepenton?' , I knew it was the medicine as had had a similar reaction to a similar medicine years ago. That only lasted 3 days and seemed to last forever. I was having very unusual emotional reactions and like you could only minimise leaving the house etc. It stopped a couple of days after my last dose. Getting a reaction to something injected into your system sounds just awful. My experience made me so grateful of my usual levels of mental healthfulness even when living with pain. I do see a physchologist for mindfulness myself. I think that is a healthy thing for anyone to access if they can afford it or get it through health care team. If youve had this experience I would recomend finding support if you can. It sounds very scary for you, I hope it wears off soon. Not fun feeling like guinea pigs!

  • When the mist has cleared, so to speak it also sounds like you may need to go looking to find a better treating Gynae? It doesn't sound quite right what has happened with you through the hospital ? system and the doctor prescribing these medications should be looking out for your welfare better.

    I know from experience, It is the hardest time to stand up for ourselves when feeling bad, from mistreatment in medical systems or after surgery etc. It is not the right time when weak but it really does not sound right to me. When your feeling better there will be a time to get strategic, without the meds you have tried and probably with the help of a new doctor who follows up. Best of luck feeling better.

  • I would imagine the panic happens because hormone levels drop? Is it a hormone agonist. Bit of a weird treatment for ppdd but hey I'm used to being treated as a lab rat. The lowering or changes of hormones can affect moods - as you know. Hope u get some proper treatment. I know what it's like sigh.

  • Ps if you take and then come off diazepam that can be a hell ride also. Do it very gradually with doc controlling your meds . I did it that way took a long time but no really bad withdrawal. Don't get me wrong fine it quick too many times too as I did illicitly but I just don't want them now think god xxx that and a lot of other drugs and shit I found I could be quite well without a lot.

You may also like...